# SDR BAQA089448

- Difficulty date: September 26, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N39181
- Make and model: Bolkms BK117A3
- Aircraft serial: 7003
- Aircraft time: 10,373 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Part serial: 52197
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 177 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT POWER UP AT ALL.COMPLETELY INOPERATIVE.  ALSO, IT HAS A BURNED ODOR. REPLACED WITH SERVICEABLE UNIT.
